Some Complexities of Human Structure
Bibliographic Data
| ID | 4169680 |
|---|---|
| Authors | W L H Duckworth (corresponding author) |
| Year | 1947 |
| Volume | 77 |
| Issue | 2 |
| Pages | 121 |
| Publication date | 1947-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of the Royal Anthropological Institute of Great Britain and Ireland (JOURNAL) |
| Journal identifiers | ISSN: 0307-3114 • E-ISSN: 2397-2556 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2844476 |
| OpenAlex | W2797228862 |
| Language | EN |
| References cited | 1 |
| Highly cited | No |
|---|